Nurofen Stopcold 24 Tablets

-14% Nurofen Stopcold 24 Tablets

Nurofen Cold & Flu 24 Tablets


PACKAGE: INFORMATION FOR THE USER 

Nurofen Cold & Flu 200mg / 30mg tablets 

Ibuprofen / pseudoephedrine 

Nurofen Stopcold 200mg / 30mg film-coated tablets 

Ibuprofen / Pseudoophedrine 

Read this leaflet carefully because it contains important information for you. 

This medicine is available without prescription. However, to get the best results from treatment, you should carefully follow the instructions for use of the medicinal product. 

Keep this leaflet. You may need to read it again. 

If you need further information or advice, ask your pharmacist. 

You must contact a doctor if your symptoms worsen or do not improve after 10 days. 

If any of the side effects gets serious, or you notice other effects not listed in this leaflet, please tell your doctor or pharmacist.


In this leaflet: 

1. What Nurofen Cold & Flu and what it is used 

2. Before you use Nurofen Cold & Flu 

3. How to use Nurofen Cold & Flu 

4. Possible side effects 

5. How to store Nurofen Cold & Flu 

6. Further information


1. WHAT Nurofen Benckiser Healthcare International Limited AND WHAT IT IS USED 

Nurofen Cold & Flu contain ibuprofen, which belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs). 

NCPBC provide relief by changing the body's response to pain, inflammation and fever. 

Pseudoephedrine has a vasoconstrictor effect on blood vessels and relieves symptoms of stuffy and runny nose. 

Nurofen Cold & Flu is effective in runny or stuffy nose and sinuses, relieves pain, headache, fever as well as discomfort for sore throats.


2. BEFORE YOU USE Nurofen Benckiser Healthcare International Limited 

Do not take Nurofen Cold & Flu if: 

you have had an allergic reaction to ibuprofen, aspirin or any of the other ingredients of Nurofen Cold & Flu; 

have received a worsening of asthma, allergic rashes or itching, allergic rhinitis appears when you are taking ibuprofen, aspirin or similar drugs; 

you have a history of stomach ulcers; 

have heart disease, high blood pressure, prostate problems or overactive thyroid gland; 

have diabetes or glaucoma; 

Your age is below 12 years; 

You are pregnant or breastfeeding; 

are athletes, because of a positive doping test. 

Take special care with Nurofen Cold & Flu if: 

you have asthma or have experienced asthma attacks; 

have kidney, heart or liver problems, especially if you are elderly; 

have systemic lupus erythematosus or other mixed connective tissue disease. 

warnings: 

Medicines such as Nurofen Cold & Flu can be associated with a small increased risk of heart attack ( "myocardial infarction") or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose and duration of treatment three days. 

If you have heart problems, previous stroke or think that you might be at risk of these conditions (for example if you have high blood pressure, diabetes or high cholesterol or are a smoker) you should discuss your treatment with your doctor or pharmacist.


Taking and using other medicines 

Please tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription. 

Take special care with Nurofen Cold & Flu if you regularly take other medicines, especially if they are: 

medicines for blood thinners (anticoagulants); 

antidepressants, including tricyclic antidepressants; 

decongestants and appetite suppressants; 

drugs for heart or high blood pressure, for example drugs which increase urine flow (diuretics); 

other pain-relieving drugs containing acetylsalicylic acid, ibuprofen, or other from the group consisting of NSAIDs; 

monoamine oxidase inhibitors taken during the past 14 days; 

methotrexate or lithium; 

zidovudine. 

Pregnancy and lactation 

There is evidence of isolated cases of use of NSPBC medicinal products administered continuously and at higher doses, which can affect temporary and reversible ability to become pregnant.


3. HOW TO TAKE Nurofen Benckiser Healthcare International Limited 

Always take Nurofen Cold & Flu just as you have been told your doctor. If you're not sure, ask your doctor or pharmacist. 

For adults, the elderly and children over 12 years: 

Initially take 2 tablets with water, then, if necessary, take 1 or 2 tablets every 4 hours. Do not take more than 6 tablets in 24 hours. 

Not suitable for children under 12 years.


If you take more dose of Nurofen Cold & Flu 

If you accidentally or intentionally wrong and take more of that dose, immediately contact your doctor or nearest hospital. 

If symptoms continue for more than 10 days and the pain and temperature do not respond or who develop new symptoms, consult your doctor or pharmacist.


4. POSSIBLE SIDE EFFECTS 

Like all medicines, Nurofen Cold & Flu can cause side effects, although not everybody gets them. 

Nurofen Cold & Flu usually well tolerated by most people, though in some cases may experience the following side effects: abdominal discomfort or pain, nausea, vomiting, stomach ulcer, black tarry stools, rashes, itching, asthma attacks, unexplained wheezing or shortness of breath, sweating, thirst, muscle weakness or tremors, insomnia, chest pain or palpitations (fast irregular heartbeat), kidney and liver problems, headaches, dizziness and hearing disturbance, less frequent urination difficulties, moodiness , anxiety, skin, easy bruising of the skin and swelling of the face. 

Damage to the stomach and intestine disorders including abdominal pain, nausea, stomach ulcer, vomiting, black tarry stools. 

Blood disabilities, resulting in unresolved or unusual bruising. 

Allergic reactions including worsening of asthma, unexplained wheezing difficulty breathing or shortness of breath, swelling of the face, rash and itching, flaking skin. 

Liver disorders, especially in long term treatment. 

Kidney disorders that can be converted into difficulty urinating. 

Nervous system resulting in headache, dizziness and hearing impairment, muscle weakness or tremors. 

Psychiatric disorders - insomnia, mood alteration, e. concern. 

Cardiac disorders - chest pain or palpitations (fast irregular heartbeat). 

Medicines such as Nurofen Cold & Flu can be associated with a small increased risk of heart attack ( "myocardial infarction") or stroke. 

If you experience any of these side effects or other unusual symptoms or problems, stop taking the drug and consult your doctor.


5. HOW TO STORE Nurofen Benckiser Healthcare International Limited 

Do not use Nurofen Cold & Flu after the expiry date stated on the carton. The expiry date refers to the last day of that month. 

Do not store above 25 ° C, dry place.


Remember: Keep out of reach of children. 

Medicines should not be disposed of in wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. These measures will help to protect the environment.


6. FURTHER INFORMATION 

What Nurofen Cold & Flu 

The active substances are: 200mg ibuprofen and pseudoephedrine hydrochloride 30mg. 

The other ingredients are: microcrystalline cellulose, cross-linked carmellose sodium, povidone, calcium phosphate, magnesium stearate, hypromellose, talc, dyes (containing aluminum and E110), black ink Opacode S-1-277001 or black ink for printing (contains iron oxide, shellac, propylene glycol).


Looks like Nurofen Cold & Flu and contents of the pack 

Nurofen Cold & Flu package contains 12 or 24 tablets. 

Not all packaging placed on the market.


Marketing Authorisation Holder: Reckitt Benckiser Healthcare International Ltd., UK.


manufacturer: 

Reckitt Benckiser Healthcare International Ltd., UK.


Write a review

Note: HTML is not translated!
    Bad           Good

  • Brand: RECKITT BENCKISER
  • Product Code: Nurofen-Stopcold-24-Tablets
  • Availability: In Stock
This Offer Expires In:
  • £11.29
  • £9.68
  • Ex Tax: £9.68

Express delivery?

1-2 business days for all of the European Union for 15,99 £. For the rest of the world contact us.

Tags: cold, flu, sore throat